# SDR MWEA99515

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 100865
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHEN AIRCRAFT BUSSES ARE DEPOWERED THE EMERGENCY FLOOR TRACK LIGHT ILLUMINATES.  MTC REMOVED AND REPLACED FORWARD EMERGENCY FLOOR TRACK BATTERY PACK.
